# SDR USAASB99175

- Difficulty date: July 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N395US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23317
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 189929
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT - FLT 249 - DURING CLIMB-OUT FROM CLT, THE RIGHT MLG UNSAFE LIGH TILLUMINATED WITH THE GEAR UP.  FLIGHT RETUREND TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MLG UPLOCK SENSOR.  OPERATIONAL CHECK GOOD PER MM 32-61-21.  (M)
